Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 193, NWS Pueblo, CO

July 9, 2015Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 9, 2015, 2:53 PM MDT for Las Animas County, Colorado. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 2:53 PM MDT (20:53 UTC)
Expired
Jul 9, 2015, 3:06 PM MDT
In force
13 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 153 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 316 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WUUS55 KPUB 092053
SVRPUB
COC071-092130-
/O.NEW.KPUB.SV.W.0193.150709T2053Z-150709T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 330 PM MDT

* AT 253 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINCHERA...
  OR 23 MILES NORTHEAST OF RATON...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRANSON AND TRINCHERA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3716 10415 3715 10377 3700 10380 3700 10418
TIME...MOT...LOC 2053Z 280DEG 15KT 3706 10408 

HAIL...1.00IN
WIND...60MPH
 
$$

KT
2 follow-up statements
560 
WWUS55 KPUB 092103
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT THU JUL 9 2015

COC071-092130-
/O.CON.KPUB.SV.W.0193.000000T0000Z-150709T2130Z/
LAS ANIMAS CO-
303 PM MDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TRINCHERA...OR
22 MILES NORTHWEST OF DES MOINES...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3715 10377 3700 10380 3700 10413 3716 10411
TIME...MOT...LOC 2102Z 280DEG 15KT 3705 10403 

HAIL...1.00IN
WIND...60MPH
 
$$

KT
990 
WWUS55 KPUB 092106
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT THU JUL 9 2015

COC071-092116-
/O.CAN.KPUB.SV.W.0193.000000T0000Z-150709T2130Z/
LAS ANIMAS CO-
306 PM MDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3715 10377 3700 10380 3700 10413 3716 10411
TIME...MOT...LOC 2104Z 280DEG 15KT 3705 10401 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 11:21 AM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 9, 11:21 AM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1121 AM MDT THU JUL 9 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 349 AM MDT THU JUL 9 2015

CURRENTLY...AN UPPER LEVEL SHORTWAVE RIDGE IS SLOWLY TRACKING EAST
ACROSS THE STATE AS INCREASING SOUTHWESTERLY FLOW MOVES INTO THE
INTERMOUNTAIN WEST.  LINGERING SHOWERS OVER THE FAR SOUTHEASTERN
PLAINS WILL CONTINUE TO MOVE EAST AND DISSIPATE...WHILE A FEW LIGHT
SHOWERS WILL LIKELY PERSIST OVER THE MOUNTAINS.  THERE ARE ALSO A FEW
AREAS OF PATCHY FOG ALONG THE I-25 CORRIDOR THIS MORNING.
TEMPERATURES ARE MILD WITH GENERALLY 60S ACROSS MUCH OF THE LOWER
ELEVATIONS.

TODAY...THE UPPER RIDGE OVER THE STATE WILL SHIFT EAST INTO KANSAS
BY THIS AFTERNOON...WITH SOUTHWESTERLY FLOW AND EMBEDDED ENERGY
MOVING INTO THE ROCKIES BEHIND IT.  EXPECT A FEW SHOWERS OVER THE
MOUNTAINS THIS MORNING...BEFORE MORE NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOP BY NOON ALONG THE CONTINENTAL DIVIDE.

MODELS IN GOOD AGREEMENT WITH TWO PIECES OF ENERGY EJECTING
NORTHEAST ACROSS THE REGION THIS AFTERNOON AND EVENING.  THE FIRST
IS FORECAST TO MOVE OUT OF NORTHEAST NEW MEXICO AND INTO SOUTHWEST
KANSAS.  THIS ALONG WITH LOW LEVEL CONVERGENCE  SHOULD PROVIDE THE
FOCUS FOR THUNDERSTORMS DEVELOPMENT OVER LAS ANIMAS AND BACA
COUNTIES.  CAPE VALUES WILL BE MODEST AND SHEAR WILL INCREASE
THROUGH THE AFTERNOON...AND WILL LIKELY ALLOW FOR ONE OR TWO STORMS
TO BECOME STRONG TO NEAR SEVERE.  HAIL TO THE SIZE OF NICKELS AND
GUSTY OUTFLOW WINDS ARE EXPECTED ALONG WITH LOCALLY HEAVY RAINFALL.

THE OTHER PIECE OF ENERGY IS FORECAST TO EJECT OUT OF SOUTHWEST
COLORADO AND ACROSS THE PALMER DIVIDE FOR THIS AFTERNOON AND
EVENING.  LOW LEVEL SOUTHEASTERLY FLOW WILL ADVECT MOISTURE INTO THE
AREA HELPING TO PROVIDE A FOCUS FOR THUNDERSTORM DEVELOP...INITIALLY
OVER THE CENTRAL MOUNTAINS...SPREAD EASTWARD INTO THE PALMER DIVIDE
REGION.  MODELS VARY IN DURATION...WITH SEVERAL SOLUTIONS BRINGING A
QUICK BURST...WHILE A COUPLE ARE MUCH SLOWER WITH PROGRESSION.
GIVEN THE ABUNDANT MOISTURE AND LOW LEVEL UPSLOPE...RAIN WILL LIKELY
BE HEAVY UNDER MOST CORES.  THIS WILL CONTINUE TO GIVE US AN
ELEVATED RISK OF FLASH FLOODING...ESPECIALLY IN AREAS THAT HAVE SEEN
HEAVY RAINFALL THE PAST COUPLE OF DAYS.  STRONGER STORMS OVER THIS
REGION MAY PRODUCE SMALL HAIL IN ADDITION TO THE HEAVY RAINFALL.

TONIGHT...SOUTHWESTERLY FLOW WILL CONTINUE TO INCREASE THROUGH THE
OVERNIGHT HOURS...WITH DRIER AIR ALOFT WORKING INTO WESTERN
COLORADO.  EXPECT SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS TO
COME TO AN END LATE TONIGHT AS THE DRIER AIR WORKS INTO THE REGION.
THUNDERSTORM COMPLEXES OVER THE PALMER DIVIDE AND FAR SOUTHEASTERN
PLAINS WILL SHIFT EAST OVERNIGHT...CLEARING THE REGION AFTER
MIDNIGHT.  SOUTHWESTERLY FLOW ALOFT WILL MIX DOWN TO THE SURFACE
TONIGHT WHICH WILL HELP KEEP LOW STRATUS AND FOG TO A MINIMUM.
MOZLEY

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 349 AM MDT THU JUL 9 2015

...DRIER AND WARMER...

ATMOSPHERE WILL TRANSITION FROM COOLER AND WETTER THAN AVERAGE TO
WARMER AND DRIER ON FRIDAY.  FLOW ALOFT AND AT THE SURFACE WILL
BECOME MORE WESTERLY...SENDING MUCH OF THE LOW LEVEL MOISTURE
EASTWARD...AND CUTTING OFF THE SUBTROPICAL TAP IN THE MID AND UPPER
LEVELS.  THE ONE EXCEPTION TO THIS COULD BE OVER THE FAR SOUTHEAST
PLAINS WHERE LOW LEVEL SOUTH TO SOUTHEAST WINDS AND DEEP SURFACE
MOISTURE MAY HOLD ON FOR ONE MORE DAY.  WILL HAVE TO WATCH THIS AREA
FOR POSSIBLE SEVERE STORM DEVELOPMENT IN THE AFTERNOON IF THAT'S THE
CASE.

THE WEEKEND LOOKS HOT AND MUCH DRIER ACROSS THE REGION...AS UPPER
HIGH PRESSURE RETROGRADES INTO A POSITION OVER THE TEXAS PANHANDLE
EFFECTIVELY CAPPING OFF MOST CONVECTION OVER THE PLAINS...AND
LIMITING THE SUPPLY OF SUBTROPICAL MOISTURE INTO THE MOUNTAINS.
THERE WILL STILL BE CONVECTION AROUND BUT IT SHOULD BE MORE
ISOLATED...HIGHER BASED...CONFINED MOSTLY TO THE MOUNTAINS...AND
DELIVERING MORE LIGHTNING AND WIND THAN ANYTHING ELSE.  THAT BEING
SAID...THERE WILL STILL BE THE POTENTIAL FOR A LOCALLY HEAVY RAINER
PRODUCING LOCAL FLOODING PROBLEMS.  IF A CELL GETS STRONG ENOUGH
THIS TIME OF YEAR...IT CAN MUSTER UP JUST ABOUT ANYTHING.

NEXT WEEK...LOOKS LIKE THE PATTERN WILL GRADUALLY BECOME WETTER
AGAIN AS THE UPPER HIGH OVER THE TEXAS PANHANDLE DRIFTS BACK
TOWARD THE SOUTH AND EAST...LEAVING COLORADO MORE VULNERABLE TO
THE SUBTROPICAL MOISTURE PLUME. THE INCREASE IN MOISTURE WOULD
LIKELY BEGIN OVER THE MOUNTAINS ON MONDAY AND THEN GRADUALLY
PROGRESS EASTWARD ACROSS THE PLAINS TUESDAY AND WEDNESDAY. THIS
SHOULD BRING INCREASING CHANCES FOR THUNDERSTORMS AND HEAVY RAIN
AGAIN TO MOST AREAS AS WE MOVE INTO THE MIDDLE OF THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1117 AM MDT THU JUL 9 2015

VFR CONDITIONS ARE EXPECTED AT KPUB THROUGH AT LEAST LATE TONIGHT.
TSTMS WILL BE POSSIBLE IN THE VCNTY OF KPUB THIS EVENING. KCOS
STILL HAS SOME LOW STRATUS...BUT IT LOOKS LIKE IT SHOULD BREAK UP
BETWEEN 18Z AND 20Z. KCOS WL PROBABLY SEE TSTMS IN THE VCNTY LATER
THIS AFTERNOON THRU THIS EVENING. IT LOOKS LIKE SOME LOW STRATUS
WL DEVELOP AGAIN AT KCOS LATE TONIGHT AND CONTINUE INTO FRI
MORNING. KALS SHOULD SEE VFR CONDITIONS THROUGH AT LEAST LATE
TONIGHT...WITH TSTMS POSSIBLY IN THE VCNTY LATE THIS AFTERNOON AND
THIS EVENING. THERE IS SOME POTENTIAL FOR LOW CLOUD DEVELOPMENT
LATE TONIGHT...BUT IT IS TOO UNCERTAIN AT THIS TIME TO INCLUDE IN
THE TAF.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...LW
AVIATION...28
Hazardous weather outlook, Jul 9, 11:27 AM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT THU JUL 9 2015

COZ058>089-093>099-101730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1127 AM MDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON...WITH LIGHTNING AND WIND GUSTS TO 40 MPH BEING THE MAIN
THREATS. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL.

AREAS THAT HAVE SEEN HEAVY RAIN DURING THE LAST COUPLE OF
DAYS...MAY HAVE FLASH FLOOD CONCERNS TODAY IF HEAVY RAIN MOVES
INTO THESE LOCATIONS. THE BURN SCARS AND URBAN AREAS WILL BE THE MOST
SUSCEPTIBLE TO FLASH FLOODING.

ONE OR TWO SEVERE STORM WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS
THIS AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING HAIL THE
SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY THROUGH SUNDAY...ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED...MAINLY OVER THE MOUNTAINS. PRIMARY
STORM THREATS WILL BE LIGHTNING AND STRONG GUSTY WINDS.
HOWEVER...A FEW STORMS OVER THE MOUNTAINS COULD PRODUCE LOCAL HEAVY
RAIN AND FLOODING.

MONDAY THROUGH WEDNESDAY...THE PATTERN WILL GRADUALLY MOISTEN UP
AGAIN AS SUBTROPICAL MOISTURE INCREASES OVER THE REGION. THIS
WILL BRING INCREASING CHANCES FOR THUNDERSTORMS AND HEAVY RAIN TO
THE MOUNTAINS ON MONDAY...GRADUALLY SPREADING EASTWARD ACROSS THE
PLAINS THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

28/28

In the hours before

Local storm report, Jul 9, 9:28 AM MDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
928 AM MDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     HEAVY RAIN       7 E COLORADO CITY       37.95N 104.72W
07/09/2015  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

            24 HR TOTAL.

&&

PP
Special weather statement, Jul 9, 2:44 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT THU JUL 9 2015

COZ088-094-092130-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
244 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 330 PM MDT...

AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRINCHERA...OR 21 MILES EAST OF TRINIDAD...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3713 10427 3728 10394 3703 10381 3700 10399
      3700 10420
TIME...MOT...LOC 2043Z 247DEG 11KT 3708 10414

KT/AL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:39 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jul 8, 8:43 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 8, 9:41 PM MDTSpecial Weather StatementPUBBaca49 min
Jul 9, 2:44 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jul 9, 3:17 PM MDTSpecial Weather StatementPUBBent43 min
Jul 9, 3:26 PM MDTAreal Flood AdvisoryPUBHuerfano2 hr
Jul 9, 3:37 PM MDTFlash Flood WarningPUBHuerfano3 hr
Jul 9, 3:58 PM MDTSpecial Weather StatementPUBOtero47 min
Jul 9, 4:27 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
Jul 9, 4:37 PM MDTSpecial Weather StatementPUBTeller38 min
Jul 9, 4:54 PM MDTSpecial Weather StatementPUBPueblo51 min
Jul 9, 5:02 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 9, 5:11 PM MDTSpecial Weather StatementPUBPueblo49 min
Jul 9, 5:14 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
Jul 9, 5:19 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 9, 5:25 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jul 9, 5:41 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 9, 5:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Jul 9, 5:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jul 9, 5:58 PM MDTSevere Thunderstorm WarningPUBEl Paso13 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.